# SDR VNAA2020022499901

- Difficulty date: February 24, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N562NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15347
- Aircraft time: 12,510 hours, 11,447 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Verical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK ON LH AFT VERTICAL STAB DRAG ANGLE. F.HENRY 01/30/20 (ROSEM) M/A: 1. N/A. C/A: 1. PERFORMED EDDY CURRENT INSPECITON OF SUSPECTED CRACKED AREA IAW CRJ 900 NDTM PART 1 51-20-006-250-A01. FOUND ONE INDICATION 1" LONG BY 100% FSH IN THE RADIUS OF THE AFT DRAG ANGLE. M.VARVARO 02/01/20 M/A: 2. AFT DRAG ANGLE REQUIRES REPAIR. M.VARVARO 02/01/20 C/A: 2. REMOVED AFT DRAG ANGLE IAW CRJ 900 SRM 51-42-10-001-001-A01, 51-42-21-001-001-A01 AND 51-41-00-001-001-A01. LOCATED AND DRILLED NEW DRAG ANGEL PN AV670-21186-003 IAW CRJ 900 SRM 51-40-11-001-001-A01. S.SHARTZ 02/02/20 M/A: 3. NEW DRAY ANGLE REQUIRES INSTALL. S.SHARTZ 02/02/20 M/A: 3. INSTALLED DRAG ANGLE IAW CRJ 900 SRM 51-42-10-001-001-A01, 51-42-001-001-A01 AND 51-41-00-001-001-A01. H.HEPLER P.ALVAREZ 02/03/20 (02/07/20 ROSEM)
